# SDR AU991054

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 ENGINE FIRE DETECTOR SYSTEM CONNECTOR PLUG D1208 LOOSE.  FALSE FIRE WARNING RESULTED IN DISCHARGE OF BOTH FIRE BOTTLES.
